MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8399
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a one-link needle-free iv connector came apart below the stopcock and iv connector.This was observed during use.This was used in conjunction with purple lumen.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6, and h11: h11: two (2) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Clear passage test and pressure test were performed, and the tests did not fail.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23441832
Report Number1416980-2025-05407
Device Sequence Number4733098
Product Code FPA
UDI-Device Identifier00085412091785
UDI-Public(01)00085412091785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7N8399
Device Catalogue Number7N8399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PURPLE LUMEN
Patient SexUnknown